Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 6:42 PM CDT for 5 counties in Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 6:42 PM CDT (23:42 UTC)
- Expired
- Mar 26, 2011, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Benton County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS
The radar
The Memphis radar (KNQA), 94 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 396 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
964
WUUS54 KMEG 262342
SVRMEG
MSC009-071-093-107-137-270030-
/O.NEW.KMEG.SV.W.0048.110326T2342Z-110327T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR HARMONTOWN...OR 12 MILES NORTHEAST OF JOHN W KYLE
STATE PARK...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALL DOXEY
STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3446 8985 3468 8985 3466 8922 3460 8923
3460 8924 3442 8924
TIME...MOT...LOC 2343Z 273DEG 29KT 3456 8962
$$1 follow-up statement
428
WWUS54 KMEG 270008
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
708 PM CDT SAT MAR 26 2011
MSC009-071-093-107-137-270030-
/O.CON.KMEG.SV.W.0048.000000T0000Z-110327T0030Z/
BENTON MS-MARSHALL MS-TATE MS-LAFAYETTE MS-PANOLA MS-
708 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN PANOLA...NORTHERN LAFAYETTE...SOUTHEASTERN TATE...
SOUTHERN MARSHALL AND SOUTHWESTERN BENTON COUNTIES...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SPRAGGINS...OR 8 MILES SOUTH OF WALL DOXEY
STATE PARK...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABBEVILLE...
GLENVILLE...POTTS CAMP...HAYES CROSSING...LOOXAHOMA...CROSSROAD...
THYATIRA...AIKEN...TYRO...WYATTE...TECKVILLE...BLACKWATER...BURT AND
CORNERSVILLE.
THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3446 8985 3468 8985 3466 8922 3460 8923
3460 8924 3442 8924
TIME...MOT...LOC 0008Z 273DEG 29KT 3455 8942
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:34 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 26, 6:34 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 634 PM CDT SAT MAR 26 2011 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 424 PM CDT SAT MAR 26 2011/ DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW NEAR THE ARKLATEX WITH A WARM FRONT EXTENDING EAST NORTHEAST FROM THE SURFACE LOW ACROSS SOUTHERN ARKANSAS AND THROUGH COFFEEVILLE AND AMORY MISSISSIPPI. AS OF 4 PM CDT...A LARGE TEMPERATURE GRADIENT EXISTS ACROSS THE MID SOUTH WITH TEMPERATURES REMAINING NEARLY STEADY IN THE LOWER 40S NEAR THE MISSOURI/KENTUCKY BORDER AND UPPER 70S TO LOWER 80S SOUTH OF THE SURFACE BOUNDARY TOWARDS CENTRAL MISSISSIPPI. SEVERE THUNDERSTORM POTENTIAL THIS EVENING AND PRECIPITATION TRENDS THROUGHOUT THE REMAINDER OF THE FORECAST ARE THE PREDOMINANT CHALLENGES IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...WSR-88D RADAR TRENDS OVER THE PAST FEW HOURS HAVE SHOWN SHOWERS AND THUNDERSTORMS OCCURRING MAINLY NORTH OF THE SURFACE BOUNDARY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEXT COUPLE OF HOURS ACROSS PORTIONS OF NORTHERN AND CENTRAL MISSISSIPPI AS A SUBTLE SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL FLOW ALOFT COMBINES WITH A VERY UNSTABLE ATMOSPHERE IN PLACE ACROSS NORTH AND CENTRAL MISSISSIPPI. ALONG THE FRONT CONVECTIVE INDICIES YIELD SURFACE BASED CAPE VALUES AROUND 2000 J/KG AND LI/S BETWEEN -4 TO -5. 0-1 KM STORM RELATIVE HELICITIES AROUND 300 M2/S2 AND 0-6 KM BULK SHEAR VALUES BETWEEN 60-70 KTS SUGGEST POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE ALONG THIS BOUNDARY. CONSEQUENTLY...AREAS ALONG AND SOUTH OF A LINE FROM CHARLESTON MISSISSIPPI TO FULTON MISSISSIPPI ARE UNDER A TORNADO WATCH UNTIL 10 PM THIS EVENING. SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO AN END LATER TONIGHT AS THE SURFACE LOW MOVES EAST OF THE REGION. THIS WILL RESULT IN WEAK HIGH PRESSURE RETURNING FOR SUNDAY. SIGNIFICANT CHANCES WERE NEEDED TO THE FORECAST FOR SUNDAY NIGHT AS THE WRF/GFS/ECMWF MODELS ALL SHOW A DECENT SHORTWAVE TROUGH MOVING THROUGH THE MIDDLE AND LOWER MISSISSIPPI VALLEYS SUNDAY NIGHT. AS A RESULT...RAISED POPS SIGNIFICANTLY UP TO LIKELY BASED ON THESE LATEST MODEL TRENDS. ALSO...SOME ELEVATED INSTABILITY WILL BE PRESENT SUNDAY NIGHT ACROSS PORTIONS OF NORTH MISSISSIPPI TO PRODUCE SOME ELEVATED THUNDERSTORMS. FOR NOW ONLY ADDED A SLIGHT MENTION OF THUNDERSTORMS TO NORTH MISSISSIPPI SUNDAY NIGHT. LONG TERM...(TUESDAY THROUGH SATURDAY)...ECMWF/GFS MODELS CONTINUE TO SHOW ANOTHER COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BACK TO THE MID SOUTH. HOWEVER...SIGNIFICANT DISAGREEMENT RETURNS TO THE FORECAST FOR THE REMAINDER OF THE PERIOD AS MODELS BEGIN TO HAVE TROUBLE RESOLVING A DEEP UPPER LEVEL TROUGH MOVING THROUGH THE EASTERN UNITED STATES. INTERESTINGLY ENOUGH...THE 12Z GFS DEVELOPS A DEEP UPPER LEVEL LOW OVER THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY/NORTHERN GULF OF MEXICO. THIS SOLUTION IS THE EXTREME OUTLIER AND WAS NOT USED IN THIS AFTERNOON/S LONG TERM FORECAST. FOR THE TIME BEING...LOWERED POPS SLIGHTLY BEYOND WEDNESDAY BUT DID NOT MAKE LARGE CHANGES TO MAINTAIN SOME CONTINUITY UNTIL MODELS COME INTO BETTER AGREEMENT. CJC && .AVIATION... 00Z TAFS SURFACE WARM FRONT WAS LOCATED AROUND 40NM SOUTH OF TUP AT 2330Z. MAIN CONCERN IS AN EAST/WEST LINE OF TSRA OVER NORTH MS THAT WILL GRADUALLY DROP INTO THE TUP AREA AFTER AROUND 02Z. FOR THE REMAINDER OF THE MIDSOUTH TAF SITES... INCLUDING MEM... MAIN CONCERN IS POST COLD FRONTAL IFR/MVFR CLOUDS. SATELLITE SHOWED SOME ENHANCEMENT OVER AR MOVING EAST...ASSOCIATED WITH SHOWERS. THUNDER POTENTIAL WITH THIS ELEVATED BAND NOT SUFFICIENT TO PUT TS IN THE MEM SCHEDULED TAF. ONCE THE CONVECTIVE LINE LEAVES NORTHEAST MS AFTER MIDNIGHT... EXPECT POST FRONTAL IFR STRATUS AND NORTH/NORTHEAST WINDS TO PREVAIL AREAWIDE. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 40 53 39 60 / 50 10 60 10 MKL 37 52 35 57 / 60 10 60 10 JBR 37 49 36 54 / 50 10 60 10 TUP 48 59 42 66 / 70 10 60 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 26, 3:39 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 339 PM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 339 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTH MISSISSIPPI ALONG AND SOUTH OF A LINE FROM MARVELL ARKANSAS TO IUKA MISSISSIPPI. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS ALONG AND SOUTH OF A LINE FROM CHARLESTON MISSISSIPPI TO FULTON MISSISSIPPI. THE TIME OF GREATEST THREAT FOR SEVERE THUNDERSTORMS IS THROUGH 10 PM. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. CJC
In the hours before
Special weather statement, Mar 26, 4:38 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT SAT MAR 26 2011
TNZ020-021-052-054-262215-
CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-
438 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EXTREME SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 7
MILES SOUTHEAST OF FAIRVIEW AT 438 PM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...GIBSON...HENDERSON AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR JACKSON...LEXINGTON...NATCHEZ TRACE STATE
FOREST AND NATCHEZ TRACE STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE AND
PIN OAK LAKE.
&&
LAT...LON 3562 8822 3559 8856 3560 8859 3558 8861
3556 8884 3579 8887 3593 8821
TIME...MOT...LOC 2138Z 260DEG 37KT 3572 8873Special weather statement, Mar 26, 5:36 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT SAT MAR 26 2011
MSZ004>006-009-014-262300-
ALCORN MS-TISHOMINGO MS-TIPPAH MS-PRENTISS MS-UNION MS-
536 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER RIPLEY AT 536 PM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...PRENTISS...TIPPAH...TISHOMINGO AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE...IUKA...JCOLEMAN
STATE PARK...RIPLEY AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3459 8813 3459 8901 3486 8901 3494 8814
3490 8811 3490 8809
TIME...MOT...LOC 2236Z 268DEG 46KT 3472 8885Local storm report, Mar 26, 6:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
&&
MRMLocal storm report, Mar 26, 6:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
&&
MRMLocal storm report, Mar 26, 6:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL INDEPENDENCE 34.70N 89.80W
03/26/2011 M1.00 INCH TATE MS EMERGENCY MNGR
ONE INCH HAIL REPORTED FOR 3-5 MINUTES ON ANTIOCH RD AND
CALEB LAKE ROAD IN INDEPENDENCE
0604 PM HAIL FALKNER 34.85N 88.93W
03/26/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZED HAIL LASTED 3 MINUTES IN TOWN OF FALKNER.
0614 PM HAIL RIPLEY 34.73N 88.94W
03/26/2011 E1.00 INCH TIPPAH MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN TOWN OF RIPLEY.
0622 PM HAIL 9 S HOLLY SPRINGS 34.64N 89.44W
03/26/2011 M1.00 INCH MARSHALL MS TRAINED SPOTTER
ONE INCH HAIL REPORTED IN WALL DOXEY STATE PARK
0625 PM HAIL 10 E RIPLEY 34.73N 88.77W
03/26/2011 M0.75 INCH TIPPAH MS TRAINED SPOTTER
PENNY SIZED HAIL 10 MILES EAST OF RIPLEY.
&&
MRMSpecial weather statement, Mar 26, 6:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 636 PM CDT SAT MAR 26 2011 MSZ002-008-270015- MARSHALL MS-TATE MS- 636 PM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... WEST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO PENNY SIZE HAIL WAS LOCATED 5 MILES WEST OF BARR AT 637 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN MARSHALL AND TATE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3476 8992 3478 8953 3457 8955 3457 8996 TIME...MOT...LOC 2337Z 270DEG 34KT 3461 8981
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:54 AM CDT | Special Weather Statement | MEG | DeSoto | 36 min |
| Mar 26, 1:04 AM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 41 min |
| Mar 26, 1:30 AM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 45 min |
| Mar 26, 1:43 AM CDT | Special Weather Statement | MEG | Yalobusha | 47 min |
| Mar 26, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 61 days |
| Mar 26, 2:24 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Tallahatchie, Union, Yalobusha | 61 days |
| Mar 26, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 61 days |
| Mar 26, 3:39 AM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc | 3 hr |
| Mar 26, 3:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 44 min |
| Mar 26, 3:47 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 28 min |
| Mar 26, 4:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 38 min |
| Mar 26, 4:23 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 41 min |
| Mar 26, 4:55 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola | 50 min |
| Mar 26, 4:58 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 47 min |
| Mar 26, 5:11 AM CDT | Flash Flood Warning | MEG | Lafayette, Lee, Pontotoc, Prentiss, Union | 3 hr |
| Mar 26, 5:36 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Marshall, Pontotoc, Tippah, Union | 39 min |
| Mar 26, 6:14 AM CDT | Special Weather Statement | MEG | Union | 46 min |
| Mar 26, 6:42 AM CDT | Special Weather Statement | MEG | Prentiss | 33 min |
| Mar 26, 7:12 AM CDT | Special Weather Statement | MEG | Itawamba | 33 min |
| Mar 26, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 49 min |
| Mar 26, 5:36 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 24 min |
| Mar 26, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate, Tippah, Union | 64 min |
| Mar 26, 5:58 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 47 min |
| Mar 26, 6:24 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 21 min |
| Mar 26, 6:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more | 58 min |
| Mar 26, 6:36 PM CDT | Special Weather Statement | MEG | Tate | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.